Conditional stability for the hexagonal anisotropic elastic dynamical systems

Ching Lung Lin, Gen Nakamura

Research output: Contribution to journalArticle

2 Citations (Scopus)


In this paper we prove a conditional stability for the hexagonal anisotropic dynamical elastic systems with smooth coefficients satisfying some conditions. The proof is based on the localized Fourier-Gauss transformation and the three balls inequality for the associated elliptic system.

Original languageEnglish
Pages (from-to)1251-1264
Number of pages14
JournalCommunications in Partial Differential Equations
Issue number10
Publication statusPublished - 2009 Oct 1


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this